# SDR ABXA9900732

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39123721
- Condition: Cracked
- Location: Bs 718
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM TO FRAME SPLICE PLATE CRACKED STATION 718 LEFT SIDE.  REPLACE SPLICE PLATE IAW DC9 SRM.
